ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Topological quantization of k-dimensional topological defects and motion equations 期刊论文
CHINESE PHYSICS LETTERS, 2001, 卷号: 18, 期号: 5, 页码: 631-633
Authors:  Yang, GH;  Jiang, Y;  Duan, YS;  Yang, GH , Shanghai Univ, Dept Phys, Shanghai 200436, Peoples R China.
Adobe PDF(200Kb)  |  Favorite  |  View/Download:237/7  |  Submit date:2012/08/29
Space-time Defects  Gauge Field-theory  Disclination Continuum  Coordinate Condition  Linear Defects  Tensor Current  P-branes  Bifurcation  Strings  Dislocation